# SDR DALA2023111009275

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,729 hours, 43,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 FOUND R3 DOOR WILL NO OPEN FULLY PROPERLY. CORRECTIVE ACTION: REMOVED DOOR SLIDE BUSSEL FOR VISUAL INSPECTION. R3 DOOR MAKING CONTACT TO FWD A/C SKIN. LOWER HINGE SUPPORT BRACKET FOUND MISALIGNED. RE-ALIGNED PER B757 AMM 52-11. LUBRICATED UPPER AND LOWER HINGES AND ROLLERS PER B757 AMM 12-21. R3 DOOR OPENS AND CLOSES NORMALLY. VERIFIED SAFETY PIN REMOVED FROM R3 SLIDE. RE-INSTALLED DOOR SLIDE COVER PER B757 AMM 25-66. (4267184)
